# SDR DXTA200601440

- Difficulty date: June 15, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N906QS
- Make and model: Cessna 750
- Aircraft serial: 7500206
- Aircraft time: 3,292 hours, 2,048 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CLIMB, NOSE GEAR UPLOCK RELEASED, GEAR UNLOCK LIGHT ILLUMINATED.  ACCOMPLISHED NETJETS GEAR BUMP CHECKLIST, FOUND NOSE GEAR UPLOCK SWITCH ADJUSTED OUT OF SPEC.  ADJUSTED AND CHECKED UPLOCK SWITCH IAW CESSNA 750 M/M CHPT 32-30-05.
